| Model Number |
24950E |
| Medical Device Problem Codes |
Overheating of Device (1437); Power Problem (3010)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the power cord of the remote monitor got burned.No troubleshooting taken.A new power cord will be sent out.The patient may call back if the remote monitor does not power on.The monitor remains in use.No patient complications have been reported as a result of this event.